# SDR DALA2022022701236

- Difficulty date: February 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 ERA 596823-14 ISSUED FOR REPAIR TO FWD CARGO LOWER MAIN SILL SPL ICE, CORRECTIVE ACTION: AMOC TO AD 2014-14-04 REQUIRED NO LATER THAN 49999 TOTAL FLIGHT CYCLES. (2131515)
